# SDR SWAA2022041181577

- Difficulty date: March 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB AT RIB 129.5; #4 STIFFENER IS CRACKED AT THE LOWER END RT STAB L/E @ STAB STA 129.5 / [01] REMOVED RIGHT HAND HORIZONTAL STABILIZER RIB AT STAB STA 129.50 TO ACCESS RIB REPAIRS IAW SRM 51-40-02-0G-0.;[02] APPLICABLE REPAIR FOR THIS CRACKED HORIZONTAL STAB RIB STIFFENER LOWER END IS SRM 55-10-09-2R-4.;[03] CUT AND REMOVED CRACK DAMAGE FROM THE VERTICAL STIFFENER IAW SRM 55-10-09-2R-4 STEP 4.B.1.DIMENSIONS L=1.80' X W=0.050'.;[04] VERIFIED CORRECTIVE ACTION STEPS 1;2 AND 3.;[05] REQUESTED HFEC INSPECTION OF CUT EDGES OF STIFFENER AND WEB AND ALL HOLES WITHIN REPAIR AREA FOR CRACKS IAW SRM 55-10-09-2R-4 STEP 4.C & D.;[06] ACCOMPLISHED HFEC INSPECTION OF DAMAGE CUTOUT AND HOLES IN REPAIR AREA NO CRACK NOTED IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23 AND 16 TOOL# ATS2407 AND IS000450;[07] ACCOMPLISHED A GVI INSPECTION OF ALL AREAS WITHIN REPAIR FOR CORROSION; EXISTING REPAIRS OR ANY OTHER DEFECTS; NO DISCREPANCIES FOUND IAW SRM 55-10-09-2R-4 STEP 4.E.;[08] FABRICATED REPAIR PARTS; T-SECTION 7075-T76511 0.063' THICK LOT# 1463618-1; ANGLE BAC1490-7075-T62 0.063' THICK LOT# 1464923-1 AND SHIM 2(EA) 7075-T6 0.016' THICK LOT# 1439717-1 IAW SRM 55-10-09-2R-4 STEP 4.F - J.[13] INSTALLED REPAIR PARTS AND APPLIED FILLET SEAL TO REPAIR PARTS IAW SRM 55-10-09-2R-4 STEP 4.M - Q.;[14] OK TO INSTALL RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB AT STAB STA 129.50 PREVIOUSLY REMOVED (STEP 1) TO ACCESS REPAIRS.
